# SDR SABA010036

- Difficulty date: July 29, 2001
- Submitted: July 31, 2001
- Operation: Air carrier
- Aircraft: N801WP
- Make and model: Dhav DHC8103
- Aircraft serial: 086
- Aircraft time: 31,672 hours, 42,446 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 61D4789
- Part serial: 855
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 801 PRIOR TO FLIGHT 5089 CLT TO SOP.  DURING PREFLIGHT THE CABIN EMERGENCY LIGHTS WERE FOUND INOPERATIVE.  NO EMERGENCY WAS DECLARED AND NO EMERGENCY PROCEDURES USED.  MAINTENANCE REMOVED AND REPLACED THE EMERGENCY LIGHT BATTERIES.  SYSTEM OP CHECKED GOOD.
